Alert archive / Alabama / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 76, NWS Birmingham, AL

June 28, 2018Jefferson County, Shelby County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 28, 2018, 2:53 PM CDT for Jefferson County, Shelby County, Alabama. It was in force for 82 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2018, 2:53 PM CDT (19:53 UTC)
Expired
Jun 28, 2018, 4:15 PM CDT
In force
82 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Jefferson County, AL, Shelby County, AL

The radar

The Birmingham radar (KBMX), 13 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 3:06 PM CDTTSTM WND GST 58Birmingham Internationa, AL
Jun 28, 3:10 PM CDTTSTM WND DMG1 W Highland Lakes, ALNUMEROUS TREES DOWN IN THE NORTHERN AND CENTRAL PART OF SHELBY COUNTY, ESPECIALLY ALONG AND NORTH OF US-280.
Jun 28, 3:20 PM CDTTSTM WND DMG1 E Bent Brook Golf Clu, ALTREES DOWN BLOCKING DICKEY SPRINGS ROAD, NEAR BESSEMER.
Jun 28, 3:30 PM CDTTSTM WND DMG1 Nw Calera, ALTREES AND POWER LINES BLOWN DOWN BLOCKING THE ROAD.
Jun 28, 3:30 PM CDTTSTM WND DMGPelham, ALTREES AND POWER LINES DOWN AT SEVERAL LOCATIONS AROUND PELHAM.
Jun 28, 3:35 PM CDTTSTM WND DMGBirmingham, ALMULTIPLE TREES AND POWER LINES DOWN THROUGHOUT THE CITY OF BIRMINGHAM. IN ADDITION, WIDESPREAD TREES AND POWERLINES WERE REPORTED DOWN ACROSS MUCH OF JEFFERSON COUNTY FROM EMA AND 911.
Jun 28, 3:40 PM CDTTSTM WND DMGHueytown, ALTREES DOWN IN HUEYTOWN.
Jun 28, 3:45 PM CDTTSTM WND DMGBessemer, ALOVER 50 REPORTS OF TREES DOWN WITHIN THE CITY OF BESSEMER, SOME WITH POWER LINES ALSO INVOLVED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 10:46 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.9 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2018-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1996 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2018-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1996 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
830 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

142 
WUUS54 KBMX 281953
SVRBMX
ALC073-117-282115-
/O.NEW.KBMX.SV.W.0076.180628T1953Z-180628T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
253 PM CDT THU JUN 28 2018

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Shelby County in central Alabama...
  Jefferson County in central Alabama...

* Until 415 PM CDT.

* At 252 PM CDT, severe thunderstorms were located along a line
  extending from West Jefferson to Birmingham to near Harpersville,
  moving southwest at 35 mph.

  HAZARD...60 to 70 mph wind gusts and penny size hail.

  SOURCE...Emergency management.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Birmingham, Hoover, Vestavia Hills, Alabaster, Bessemer, Homewood,
  Pelham, Mountain Brook, Helena, Hueytown, Irondale, Calera,
  Fairfield, Chelsea, Fultondale, Montevallo, Columbiana,
  Wilsonville, Pleasant Grove and Tarrant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.


&&

LAT...LON 3360 8677 3341 8638 3336 8634 3329 8636
      3328 8643 3320 8646 3319 8650 3312 8646
      3309 8651 3302 8652 3302 8656 3307 8661
      3307 8693 3316 8697 3317 8703 3325 8703
      3331 8716 3346 8734 3360 8719 3365 8709
TIME...MOT...LOC 1952Z 024DEG 30KT 3364 8706 3352 8674 3334 8639 

HAIL...0.75IN
WIND...70MPH
 
$$

32/Davis
2 follow-up statements
007 
WWUS54 KBMX 282013
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
313 PM CDT THU JUN 28 2018

ALC073-117-282115-
/O.CON.KBMX.SV.W.0076.000000T0000Z-180628T2115Z/
Shelby AL-Jefferson AL-
313 PM CDT THU JUN 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SHELBY AND JEFFERSON COUNTIES...

At 312 PM CDT, severe thunderstorms were located along a line
extending from near Oak Grove to Patton Creek to near Wilsonville,
moving southwest at 35 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Emergency management.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Birmingham, Hoover, Vestavia Hills, Alabaster, Bessemer, Homewood,
Pelham, Mountain Brook, Helena, Hueytown, Irondale, Calera,
Fairfield, Chelsea, Fultondale, Montevallo, Columbiana, Wilsonville,
Pleasant Grove and Tarrant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows.
 
&&

LAT...LON 3360 8677 3341 8638 3336 8634 3329 8636
      3328 8643 3320 8646 3319 8650 3312 8646
      3309 8651 3302 8652 3302 8656 3307 8661
      3307 8693 3316 8697 3317 8703 3325 8703
      3331 8716 3346 8734 3360 8719 3365 8709
TIME...MOT...LOC 2012Z 024DEG 30KT 3350 8713 3338 8682 3320 8647 

HAIL...0.75IN
WIND...70MPH
 
$$

32/Davis
307 
WWUS54 KBMX 282054
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
354 PM CDT THU JUN 28 2018

ALC073-117-282115-
/O.CON.KBMX.SV.W.0076.000000T0000Z-180628T2115Z/
Shelby AL-Jefferson AL-
354 PM CDT THU JUN 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHERN SHELBY AND SOUTHWESTERN JEFFERSON COUNTIES...

At 354 PM CDT, severe thunderstorms were located along a line
extending from Mercedes Benz Of Alabama to near Brierfield Ironworks
Park to near Gap Of The Mountain, moving southwest at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Emergency management.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Alabaster, Bessemer, Pelham, Helena, Hueytown, Calera, Montevallo,
Columbiana, Wilton, North Johns, Bull City, American Village,
Maylene, Splash Adventure, University Of Montevallo, Shelby County
Airport, Lay Lake, Concord, Shelby and Joe Tucker Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3335 8688 3317 8670 3314 8656 3312 8646
      3309 8651 3302 8652 3302 8656 3307 8661
      3307 8693 3316 8697 3317 8703 3325 8703
      3331 8716 3346 8734 3360 8719 3354 8713
TIME...MOT...LOC 2054Z 024DEG 30KT 3319 8729 3307 8698 3289 8663 

HAIL...0.75IN
WIND...60MPH
 
$$

32/Davis

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 12:35 PM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, Jun 28, 12:35 PM CDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1235 PM CDT Thu Jun 28 2018

.UPDATE...
Aviation and Fire Weather Update.

&&

.NEAR TERM...
Through Tonight.

Watching a MCS moving south southeastward through the Tennessee
Valley this morning, that has prompted a Severe Thunderstorm
Watch and many warnings so far. Have noted strong winds just off
at low levels per HTX radar - 60+ kts at 2400ft. The airmass over
Central Alabama is characterized by high cape (around 5000 J/kg
per the latest surface analysis) and increasing shear with the
MCS. Mid level lapse rates are supportive of continued
thunderstorm growth as the MCS advances southward this afternoon
and early evening. The limiting factor to the west and southwest
is slightly warmer temperatures aloft and height mid level
heights.

Latest radar trends show strong to severe thunderstorms moving
into northeast Central Alabama around 115-130 PM CDT. Will need
to watch the southward progression of the line and whether storms
begin to develop westward. It might become necessary to add
counties along the I-65 corridor to the Severe Thunderstorm Watch,
including the Birmingham metro. Along those same lines, as storms
progress southward near and along the Georgia state line, will
consider adding to the southern extent of the watch. Frequent
lightning and torrential rainfall are also expected with these
thunderstorms.

Hi-res guidance shows this system moving out of southeast Central
Alabama this evening, by 7-8PM. Another weak impulse and boundary
interactions might continue storm development overnight across the
south and will leave low pops in for now.

14

.LONG TERM...
Friday through Wednesday.

A relatively wet pattern may continue during the extended part of
the forecast period. An upper-level ridge centered to our north
will open the door for easterly flow and embedded disturbances to
move westward across the Deep South for Friday through Monday.
This should enhance rain chances, and POPs generally range from 40
to 60 percent each afternoon with the highest chances focused
across the southern half of the CWA. With no real sign of a
suppressive ridge developing over the region, this scenario could
continue beyond Monday as well.

87/Grantham

&&

.AVIATION...
18Z TAF Discussion.

A line of strong to severe storms is pushing SSE into east Central
Alabama, and could produce damaging winds. Have timed out the
arrival of thunderstorms at ANB and ASN based on current radar
trends. Torrential rainfall and frequent lightning are also
expected. The westward extent of the severe storms is more
uncertain, but do expect thunderstorm at all other northern
terminals before 29/00Z. Hi-res guidance shows this system pushing
through MGM and TOI after 28/22Z.  Will likely need updates to
adjust timing of strongest storms through the afternoon.

Guidance is inconsistent regarding the potential for additional
showers and storms overnight as boundaries continue to interact.
Most likely the airmass will not be conducive for overnight activity
behind the exiting storms this afternoon. Patchy fog is possible,
depending on where heaviest rainfall occurs and how quickly cloud
cover clears.

14

&&

.FIRE WEATHER...

Strong to severe storms are expected this afternoon and evening,
moving southward through much of the area. It is possible additional
convection might redevelop overnight, but confidence is low. As
skies clear and winds become calm, patchy fog is possible, but
locations and extent are uncertain at this time.

Very warm temperatures with triple digit heat indices will be the
biggest issue for crews. With humidity values remaining high, Heat
Advisories might be necessary each day through the weekend. There
are no fire weather concerns at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     92  71  91  72  91 /  80  30  40  10  40
Anniston    90  72  92  73  91 /  80  30  40  20  40
Birmingham  93  74  92  74  93 /  80  30  40  20  40
Tuscaloosa  95  76  94  75  93 /  40  30  50  20  50
Calera      91  73  91  73  91 /  70  40  50  20  50
Auburn      89  74  90  74  89 /  70  50  40  30  60
Montgomery  93  76  92  75  92 /  60  60  50  30  60
Troy        92  75  92  74  91 /  60  60  50  30  60

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Heat Advisory until 7 PM CDT this evening for the following
counties: Autauga...Barbour...Bibb...Bullock...Chilton...Coosa...
Dallas...Elmore...Fayette...Greene...Hale...Jefferson...Lamar...
Lowndes...Macon...Marengo...Marion...Montgomery...Perry...
Pickens...Pike...Russell...Shelby...Sumter...Tuscaloosa...
Walker...Winston.

&&
Hazardous weather outlook, Jun 28, 4:47 AM CDT, 10 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
447 AM CDT Thu Jun 28 2018

ALZ011>015-017>050-291300-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
447 AM CDT Thu Jun 28 2018

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Today and Tonight.

Heat indices will may reach 105 degrees for portions of Central
Alabama this afternoon.

Strong to severe thunderstorms along with heavy rainfall, are
possible this afternoon through 10 pm, for portions of Central
Alabama. The main concern will be damaging winds up to 60 miles per
hour.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Heat indices will may reach 105 degrees for portions of Central
Alabama each afternoon Friday through Saturday. Overall coverage will
decrease each afternoon, so confidence remains low.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
this afternoon through 10 pm.

In the hours before

Local storm report, Jun 28, 2:39 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
239 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     TSTM WND DMG     OXFORD                  33.61N 85.84W
06/28/2018                   CALHOUN            AL   EMERGENCY MNGR

            TREE DOWN NEAR WVOK RADIO STATION.

&&

JW
Special weather statement, Jun 28, 2:41 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Birmingham AL
241 PM CDT THU JUN 28 2018

ALZ014-015-282045-
Walker AL-Winston AL-
241 PM CDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR WALKER AND WINSTON COUNTIES UNTIL
345 PM CDT...

At 241 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Brushy Lake to Curry to near Arkadelphia.
Movement was southwest at 20 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Jasper, Sumiton, Cordova, Dora, Arley, Double Springs, Parrish,
Addison, Sipsey, Curry, Gorgas Steam Plant, Houston Recreational
Area, Camp McDowell, Smith Dam, Nesmith, Brushy Lake, Poplar Springs,
Ashridge, Burnwell and Falls City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3430 8711 3417 8711 3402 8715 3400 8711
      3399 8714 3392 8708 3389 8709 3389 8701
      3387 8700 3384 8695 3380 8695 3377 8702
      3369 8704 3366 8706 3366 8709 3363 8710
      3361 8717 3368 8733 3416 8753 3430 8745
TIME...MOT...LOC 1941Z 024DEG 16KT 3429 8730 3397 8718 3384 8695

32/Davis
Local storm report, Jun 28, 2:41 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
241 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     TSTM WND DMG     1 W RAGLAND             33.75N 86.15W
06/28/2018                   ST. CLAIR          AL   EMERGENCY MNGR

            SEVERAL TREES DOWN, SOME BLOCKING THE ROAD,
            IN AND AROUND RAGLAND.

&&

JW
Local storm report, Jun 28, 2:43 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
243 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     2 ESE DEARMANVILLE      33.62N 85.72W
06/28/2018                   CALHOUN            AL   EMERGENCY MNGR

            TREES DOWN BLOCKING THE ROADWAY AT
            INTERSTATE 20, EXIT 191.

&&

JW
Special weather statement, Jun 28, 2:48 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Birmingham AL
248 PM CDT THU JUN 28 2018

ALZ043>045-282015-
Montgomery AL-Macon AL-Elmore AL-
248 PM CDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ELMORE...WEST
CENTRAL MACON AND NORTHEASTERN MONTGOMERY COUNTIES UNTIL 315 PM
CDT...

At 248 PM CDT, Doppler radar was tracking a strong thunderstorm over
Emerald Mountain, or 7 miles southeast of Wetumpka, moving east at 15
mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Northeastern Montgomery, Tallassee, Milstead, Shorter, Emerald
Mountain, Mount Meigs, Tysonville, Victoryland, Waugh, Brassell, Ware
and Mitylene.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3239 8621 3251 8615 3250 8589 3249 8589
      3249 8583 3229 8597
TIME...MOT...LOC 1948Z 286DEG 15KT 3246 8611

05
Local storm report, Jun 28, 2:53 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
253 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     LIGHTNING        2 SE MCLARTY            34.16N 86.39W
06/28/2018                   BLOUNT             AL   FIRE DEPT/RESCUE

            HOUSE STRUCK BY LIGHTNING, RESULTING IN A
            FIRE, ON LENA ROAD NEAR SNEAD.

&&

JW

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:56 PM CDTHeat AdvisoryBMXAutauga, Barbour, Bibb, Bullock, Chilton, Coosa and 21 more23 hr
Jun 28, 12:57 PM CDTSevere Thunderstorm WarningBMXCherokee63 min
Jun 28, 1:05 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah70 min
Jun 28, 1:39 PM CDTSevere Thunderstorm WarningBMXCalhoun, St. Clair66 min
Jun 28, 1:50 PM CDTSpecial Weather StatementBMXCleburne40 min
Jun 28, 1:54 PM CDTAreal Flood AdvisoryBMXCherokee, Etowah3 hr
Jun 28, 2:00 PM CDTSpecial Weather StatementBMXLee30 min
Jun 28, 2:06 PM CDTSevere Thunderstorm WarningBMXTalladega39 min
Jun 28, 2:11 PM CDTSevere Thunderstorm WarningBMXBlount49 min
Jun 28, 2:12 PM CDTAreal Flood AdvisoryBMXBlount2 hr
Jun 28, 2:17 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph43 min
Jun 28, 2:22 PM CDTSpecial Weather StatementBMXTallapoosa23 min
Jun 28, 2:23 PM CDTSevere Thunderstorm WarningBMXJefferson52 min
Jun 28, 2:29 PM CDTAreal Flood AdvisoryBMXCalhoun, Cleburne, St. Clair, Talladega2 hr
Jun 28, 2:29 PM CDTSevere Thunderstorm WarningBMXClay, Randolph, Shelby, Talladega61 min
Jun 28, 2:41 PM CDTSpecial Weather StatementBMXWalker, Winston64 min
Jun 28, 2:44 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Talladega35 min
Jun 28, 2:48 PM CDTSpecial Weather StatementBMXElmore27 min
Jun 28, 2:49 PM CDTSevere Thunderstorm WarningBMXChambers, Coosa, Tallapoosa71 min
Jun 28, 2:54 PM CDTSpecial Weather StatementBMXLee, Russell36 min
Jun 28, 3:06 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Lee, Macon, Russell24 min
Jun 28, 3:16 PM CDTSevere Thunderstorm WarningBMXWalker59 min
Jun 28, 3:25 PM CDTSevere Thunderstorm WarningBMXBarbour, Chambers, Lee, Russell35 min
Jun 28, 3:27 PM CDTSpecial Weather StatementBMXBibb33 min
Jun 28, 3:30 PM CDTSpecial Weather StatementBMXMacon30 min
Jun 28, 3:33 PM CDTSevere Thunderstorm WarningBMXElmore, Lee, Macon, Tallapoosa57 min
Jun 28, 3:36 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Tuscaloosa54 min
Jun 28, 3:41 PM CDTSpecial Weather StatementBMXFayette, Marion34 min
Jun 28, 3:46 PM CDTAreal Flood AdvisoryBMXChambers, Lee, Russell119 min
Jun 28, 3:46 PM CDTSpecial Weather StatementBMXElmore, Lee, Macon29 min
Jun 28, 3:48 PM CDTSpecial Weather StatementBMXBarbour27 min
Jun 28, 3:52 PM CDTSpecial Weather StatementBMXAutauga, Bibb, Chilton, Tuscaloosa23 min
Jun 28, 3:54 PM CDTSpecial Weather StatementBMXFayette, Lamar, Marion36 min
Jun 28, 3:58 PM CDTSevere Thunderstorm WarningBMXChambers, Lee32 min
Jun 28, 4:02 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Perry58 min
Jun 28, 4:05 PM CDTSevere Thunderstorm WarningBMXBullock, Lee, Macon, Montgomery, Russell25 min
Jun 28, 4:11 PM CDTSpecial Weather StatementBMXAutauga, Bibb, Chilton, Dallas, Hale, Lowndes and 2 more34 min
Jun 28, 4:12 PM CDTSpecial Weather StatementBMXBullock, Macon, Montgomery33 min
Jun 28, 4:13 PM CDTSevere Thunderstorm WarningBMXFayette, Hale, Pickens, Tuscaloosa32 min
Jun 28, 4:17 PM CDTSpecial Weather StatementBMXMarion28 min
Jun 28, 4:18 PM CDTSpecial Weather StatementBMXWinston27 min
Jun 28, 4:21 PM CDTSpecial Weather StatementBMXLamar, Tuscaloosa24 min
Jun 28, 4:25 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Elmore, Lee, Macon, Montgomery and 2 more35 min
Jun 28, 4:27 PM CDTSevere Thunderstorm WarningBMXAutauga, Bibb, Chilton, Dallas, Hale, Lowndes and 3 more33 min
Jun 28, 4:30 PM CDTSpecial Weather StatementBMXMarion30 min
Jun 28, 4:31 PM CDTSevere Thunderstorm WarningBMXLamar, Marion29 min
Jun 28, 4:38 PM CDTSpecial Weather StatementBMXBarbour, Pike37 min
Jun 28, 4:46 PM CDTSpecial Weather StatementBMXGreene, Hale, Lamar, Pickens29 min
Jun 28, 4:48 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Pickens, Tuscaloosa27 min
Jun 28, 4:50 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Montgomery, Pike, Russell25 min
Jun 28, 4:56 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Hale, Lowndes, Montgomery, Perry34 min
Jun 28, 5:06 PM CDTSpecial Weather StatementBMXGreene, Hale, Pickens24 min
Jun 28, 5:08 PM CDTSevere Thunderstorm WarningBMXGreene, Marengo, Pickens, Sumter37 min
Jun 28, 5:10 PM CDTSpecial Weather StatementBMXLamar35 min
Jun 28, 5:13 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Pike32 min
Jun 28, 5:37 PM CDTSpecial Weather StatementBMXBarbour38 min
Jun 28, 5:39 PM CDTSpecial Weather StatementBMXMarengo, Sumter36 min
Jun 28, 5:52 PM CDTSpecial Weather StatementBMXMarengo, Sumter68 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.